# SDR A6WA200940590

- Difficulty date: September 4, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUEL ACCESS PANEL HSG 640EB IN NON CRITICAL REGION.  CORROSION REMOVED IN NON CRITICAL REGION AT FUEL ACCESS PANEL 640EB IAW EO E06/021/457 REV A AND REO 601R-57-21-030.  (K)
